# SDR V0XD2019100702

- Difficulty date: September 30, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 40,187 hours, 30,636 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Housing
- Part number: 00
- Part serial: 00
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, SLAT TRACK HOUSING 1-3 AFT SUPPORT BRACKET CRACKED.   REPAIRED LH WING SLAT TRACK HOUSING 1-3 AFT SUPPORT BRACKET IAW BOMBARDIER REO# 670-57-42-577 DATED 2016-12-02
